# SDR JJBA20240508008

- Difficulty date: April 17, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 71 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1, UNDER FLOOR, SHEAR CLIP CRACKED AT FRAME 71 BTWN STR 18L-17L	SHEAR CLIP AT FR71 BTW STR17L-18L REPLACED.
